# SDR SIMA20160121001

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 28,074 hours, 23,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14004213607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM INBD SUPPORT IS CRACKED ON AFT END & NEAR FWD END.  INSTALLED NEW SERVICEABLE RT OMEGA BEAM INBD SUPPORT, TWO PIECES, OVER WINGBOX AREA IAW SRM 51040-02 & SRM 53-23-02.
